# SDR CA150508001

- Difficulty date: May 6, 2015
- Submitted: August 5, 2015
- Operation: General aviation
- Make and model: Robsin R44RAVENII
- Aircraft time: 934 hours
- Engine: Lyc IO540AE1A5
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Valve
- Part number: LW11796
- Condition: Broken
- Location: Exhaust Valve
- Part time: 1,123 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING PERFORMANCE OF SB388C AND SB301B.  THE NR 6 CYLINDER EXHAUST VALVE OUTER SPRING WAS FOUND BROKEN NEAR THE UPPER SPRING SEAT.  NO ENGINE PERFORMANCE ISSUES WERE NOTED PREVIOUSLY AND ALL NRS FROM SB388C WERE WITHIN LIMITS.  INNER AND OUTER EXHAUST VALVE SPRINGS WERE REPLACED.  ACFT GROUND RUN WAS PERFORMED WITH NO DEFECTS FOUND.  ACFT HAS BEEN RELEASED TO SERVICE.
